# SDR 7C7A2023040100021

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N151RA
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 35,799 hours, 35,222 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 303840001
- Part serial: 123101
- Condition: Overtemp
- Location: Zone 400
- Part time: 35,799 hours, 35,222 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

UNSCHEDULED ENGINE CHANGE ON #1 ENG DUE TO OVER-TEMP BEYOND LIMITS.
